Steady nonlinear capillary waves on curved sheets

File Description SizeFormat 
Steady nonlinear capillary waves on curved sheets.pdfPublished version388.15 kBAdobe PDFDownload
Title: Steady nonlinear capillary waves on curved sheets
Author(s): Crowdy, D
Item Type: Journal Article
Content Version: Published version
Publication Date: 1-Dec-2001
Citation: EUR J APPL MATH Vol.( 12 ) No.( ) pp 689 - 708
URI: http://hdl.handle.net/10044/1/222
Publisher Link: http://journals.cambridge.org/action/displayIssue?jid=EJM&volumeId=12&issueId=06
ISSN: 0956-7925
Start Page: 689
End Page: 708
Copyright Statement: © Cambridge University Press
Volume: 12
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons